# SDR CNMA20090068

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1902 RBL 10 AND LBL 44 CRACK ON ANGLES. DAMAGED ANGLE REMOVED.  NEW FABRICATED PN OAI-53-0004 IAW SAMPLE AND IAW SRM VOL 3 53-13-01 FIG 8 USING WITH FASTENERS IAW SRM VOL 2 51-31-01.  PN HL18PB6-4  B/N 89623-01.
